MathSciNet Relay Station
MathSciNet bibliographic data
MR2370602 60G51 (60F15 60G17 60J65 60J75 91B28)
Bertoin, J.; Doney, R. A.; Maller, R. A. Passage of Lévy processes across power law boundaries at small times. Ann. Probab. 36 (2008), no. 1, 160–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement